# SDR ASAA2022042238090

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 37,948 hours, 10,955 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOLAND AND HGS AIII UNSATISFACTORY. IN FLARE NO AIII, APPROACH WARN AND AUTOPILOT DISCONNECTED. GROUNDED - YES. ACCOMPLISHED LAND VERIFY TEST B737-800 AMM TASK 22-11-00-700-801 & HGS SYSTEM TEST PER SMM 34-36-00 SECTION 500. ALL TESTS PASS.
